I am a bisexual 60 y/o male, average weight for my height. Several years ago, I began having frequent/urgent urinations associated with enlarged prostate. My urologist prescribed Ditropan, which I took for about a year, which helped at first. Flomax was added the following year, which again worked for awhile, but the symptoms returned after 6 months or so. The Flomax caused retrograde ejaculation, which bothered me because in the past, I had always shot a fairly substantial load when I ***. However, I did discover that if I masturbated in the sauna at my gym (always alone), I sometimes could produce some *** if I leaned back and pressed my thumb against the base of my penis prior to the point of ejaculation. This did not always work, but it was great when it did.
Since the combination of meds was no longer helping my symptoms, my urologist recommended laser surgery to reduce the size of my prostate. I had the surgery in October of last year and my recovery was longer than normal. That is probably because my urologist (who performed the surgery) did not take me off the Flomax until about a month after the operation. After stopping the Flomax, my urinary continence improve greatly. I had much more control with my urination and was only getting up to urinate during the night once, if at all. I continued to have the retrograde ejaculation, which I expected, based on what my urologist had told me. At first, after my surgery, my orgasms were not as pleasurable as they used to be, but that improved over time as I continued to heal. My erections improved and I reached a point where it felt like everything was working as it should and if I closed my eyes, it felt like I was cumming normally like I used to back before my prostate problems started. My sauna-stroking method did not work as far as producing ***, but since it felt the same, I was not as concerned as I had been before things improved.
About a month ago (6 months after the surgery) at a follow up appointment with my urologist, we discussed stopping the Ditropan, which I had been taking all along. I wanted to stop it, because one of the side effects is constipation, when I didn't like having to deal with. He said I could stop, but if I started having frequency and/or urgency problems again, I should restart it. I did have some urgency issues, but not too bad. About a week after I stopped the Ditropan, I was stroking in the sauna again and when I orgasmed, I shot some ***! I was elated, as I had expected to never produce ejaculate from my penis again, even though I had read somewhere that it was possible. I have since *** "normally" two more times, but there have been other instances with I had dry cums. This is usually when my erections are not as hard as they should be. I have thought about restarting the Ditropan and taking it for awhile to see if my urination urgency issues improve, but I don't want to jeopardize the improvement I have experienced with producing ***.
I should mention that for the past 15 years or so, I have been having sexual experiences with only other men. I have abstained from that since my surgery, except when an old friend came to visit not long after I had stopped the Ditropan. We messed around some, and I masturbated at the end of our session and did get a little glob of ***, which was encouraging at the time. I now wonder if a guy sucks me while I am ejaculating if that would have any effect on the amount of *** that would shoot out. I guess this is not really a question as much as an account of my experiences with retrograde ejaculation.